@Article{JNMA-1-283, author = {Ferčec , BrigitaNagy , IlonaRomanovski , Valery G.Szederkényi , Gábor and Tόth , János}, title = {Limit Cycles in a Two-Species Reaction}, journal = {Journal of Nonlinear Modeling and Analysis}, year = {2021}, volume = {1}, number = {3}, pages = {283--300}, abstract = {

Kinetic differential equations, being nonlinear, are capable of producing many kinds of exotic phenomena. However, the existence of multistationarity, oscillation or chaos is usually proved by numerical methods. Here we investigate a relatively simple reaction among two species consisting of five reaction steps, one of the third order. Using symbolic methods we find the necessary and sufficient conditions on the parameters of the kinetic differential equation of the reaction under which a limit cycle bifurcates from the stationary point in the positive quadrant in a supercritical Hopf bifurcation. We also performed the search for partial integrals of the system and have found one such integral. Application of the methods needs computer help (Wolfram language and the Singular computer algebra system) because the symbolic calculations to carry out are too complicated to do by hand.

}, issn = {2562-2862}, doi = {https://doi.org/10.12150/jnma.2019.283}, url = {http://global-sci.org/intro/article_detail/jnma/18843.html} }